# SDR 07FDEA00640

- Difficulty date: March 4, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N609FE
- Make and model: Doug MD-11F
- Aircraft serial: 48549
- Aircraft time: 49,085 hours, 11,112 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Stringer
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK FOUND AT STRINGER END 12R (XORS 642), APPROX. 9" LENGTH ON RIGHT WING TANK, DURING HFEC INSPECTION. (SUPPLEMENTAL 23 MARCH 07) CRACK AT STRINGER END 12R (XORS 642) ON RIGHT HAND WING TANK CARRIED OUT REPAIR AS PER SRM   57-20-00 FIGURE 10 VOLUME I. REPAIR CLASSIFIED AS MAJOR PER GMM 6-2-100.
